# SDR DALA2023052104048

- Difficulty date: May 20, 2023
- Submitted: May 21, 2023
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 58,576 hours, 30,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3102, DURING SVC CHK, FOUND FLOOR EMERGENCY LIGHTS AT ROWS 26 AND 27 INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE FROM CONNECTOR UNDER DADO PANEL AT SEAT 27DEF. REPAIRED WIRING PER A321 ESPM 20-40. OPS NML. (LP7892188)
